American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A55) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 88 found      Go to page: 1 2 3

[1] Geng Tian and Bingzhe Hou. Limits of J-class operators. Proc. Amer. Math. Soc. 142 (2014) 1663-1667.
Abstract, references, and article information   
View Article: PDF

[2] Pietro Aiena and Michael M. Neumann. On the stability of the localized single-valued extension property under commuting perturbations. Proc. Amer. Math. Soc. 141 (2013) 2039-2050.
Abstract, references, and article information   
View Article: PDF

[3] Daniel Grieser. Monotone unitary families. Proc. Amer. Math. Soc. 141 (2013) 997-1005.
Abstract, references, and article information   
View Article: PDF

[4] Karl-Heinz Förster and Kerstin Günther. Stability of semi-Fredholm properties in complex interpolation spaces. Proc. Amer. Math. Soc. 139 (2011) 3561-3571. MR 2813387.
Abstract, references, and article information   
View Article: PDF

[5] G. Ramesh. The Horn-Li-Merino formula for the gap and the spherical gap of unbounded operators. Proc. Amer. Math. Soc. 139 (2011) 1081-1090. MR 2745658.
Abstract, references, and article information   
View Article: PDF

[6] Tobias J. Osborne. Almost commuting unitaries with spectral gap are near commuting unitaries. Proc. Amer. Math. Soc. 137 (2009) 4043-4048. MR 2538565.
Abstract, references, and article information   
View Article: PDF

[7] Li-Xin Liu and Faming Guo. Addendum: Lack of uniformly exponential stabilization for isometric $C_0$-semigroups under compact perturbation of the generators in Banach spaces. Proc. Amer. Math. Soc. 137 (2009) 2809-2812. MR 2497496.
Abstract, references, and article information   
View Article: PDF

[8] Pietro Aiena, Maria T. Biondi and Carlos Carpintero. On Drazin invertibility. Proc. Amer. Math. Soc. 136 (2008) 2839-2848. MR 2399049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Vadim Kostrykin and Konstantin A. Makarov. On Krein's example. Proc. Amer. Math. Soc. 136 (2008) 2067-2071. MR 2383512.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] N. A. Azamov and F. A. Sukochev. Spectral averaging for trace compatible operators. Proc. Amer. Math. Soc. 136 (2008) 1769-1778. MR 2373607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Seppo Hassi, Adrian Sandovici, Henk de Snoo and Henrik Winkler. Extremal extensions for the sum of nonnegative selfadjoint relations. Proc. Amer. Math. Soc. 135 (2007) 3193-3204. MR 2322750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Pietro Aiena and Jesús R. Guillen. Weyl's theorem for perturbations of paranormal operators. Proc. Amer. Math. Soc. 135 (2007) 2443-2451. MR 2302565.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Faming Guo, Ke Guo and Chaolun Zhang. Lack of uniformly exponential stabilization for isometric $C_0$-semigroups under compact perturbation of the generators in Banach spaces. Proc. Amer. Math. Soc. 135 (2007) 1881-1887. MR 2286100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Xiaohong Cao. Weyl type theorems and hypercyclic operators II. Proc. Amer. Math. Soc. 135 (2007) 1701-1708. MR 2286079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Evgenij Kritchevski. Spectral localization in the hierarchical Anderson model. Proc. Amer. Math. Soc. 135 (2007) 1431-1440. MR 2276652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Ioana Serban and Flavius Turcu. Compact perturbations of isometries. Proc. Amer. Math. Soc. 135 (2007) 1175-1180. MR 2262923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] S. Boulite, L. Maniar and G. M. N'Guérékata. Almost automorphic solutions for semilinear boundary differential equations. Proc. Amer. Math. Soc. 134 (2006) 3613-3624. MR 2240674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] I. Egorova and L. Golinskii. On the location of the discrete spectrum for complex Jacobi matrices. Proc. Amer. Math. Soc. 133 (2005) 3635-3641. MR 2163601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Xiaohong Cao, Maozheng Guo and Bin Meng. A note on Weyl's theorem. Proc. Amer. Math. Soc. 133 (2005) 2977-2984. MR 2159776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Pavel Kurasov and Andrea Posilicano. Finite speed of propagation and local boundary conditions for wave equations with point interactions. Proc. Amer. Math. Soc. 133 (2005) 3071-3078. MR 2159787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Mohammed Hichem Mortad. Self-adjointness of the perturbed wave operator on $L^2({\bf R^n}), n\geq 2$. Proc. Amer. Math. Soc. 133 (2005) 455-464. MR 2093068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Larry Downey and Per Enflo. Operators with eigenvalues and extreme cases of stability. Proc. Amer. Math. Soc. 132 (2004) 719-724. MR 2019948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] M. I. Gil'. Inner bounds for the spectrum of quasinormal operators. Proc. Amer. Math. Soc. 131 (2003) 3737-3746. MR 1998181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Vadim Kostrykin, Konstantin A. Makarov and Alexander K. Motovilov. On a subspace perturbation problem. Proc. Amer. Math. Soc. 131 (2003) 3469-3476. MR 1991758.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Mohamed Barraa and Mohamed Boumazgour. A note on the spectrum of an upper triangular operator matrix. Proc. Amer. Math. Soc. 131 (2003) 3083-3088. MR 1993217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Slavisa V. Djordjevic and Young Min Han. A note on Weyl's theorem for operator matrices. Proc. Amer. Math. Soc. 131 (2003) 2543-2547. MR 1974653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] S. Albeverio, V. Koshmanenko, P. Kurasov and L. Nizhnik. On approximations of rank one ${\mathcal H}_{-2}$-perturbations. Proc. Amer. Math. Soc. 131 (2003) 1443-1452. MR 1949874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Pietro Aiena, Maria Luisa Colasante and Manuel González. Operators which have a closed quasi-nilpotent part. Proc. Amer. Math. Soc. 130 (2002) 2701-2710. MR 1900878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] M. Berkani. Index of B-Fredholm operators and generalization of a Weyl theorem. Proc. Amer. Math. Soc. 130 (2002) 1717-1723. MR 1887019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Dragan S. Djordjevic. On generalized Weyl operators. Proc. Amer. Math. Soc. 130 (2002) 81-84. MR 1855623.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 88 found      Go to page: 1 2 3